Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635507
Stochastic generalized porous media equations with reflection
Röckner M, Wang F-Y, Zhang T (2013)
Stochastic Processes And Their Applications 123(11): 3943-3962.
PUB | DOI | WoS
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2473715 PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394382
On a random scaled porous media equation
Barbu V, Röckner M (2011)
Journal of Differential Equations 251(9): 2494-2514.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591586
A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class
Röckner M, Wang Y (2009)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(2): 353-358.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633933
Existence of strong solutions for stochastic porous media equation under general monotonicity conditions
Barbu V, Da Prato G, Röckner M (2009)
Annals of Probability 37(2): 428-452.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599008
Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case
Barbu V, Bogachev VI, Da Prato G, Röckner M (2006)
Journal of Functional Analysis 237(1): 54-75.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="stochastic porous media"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung